MAUDE Adverse Event Report: MIO®; UNO INSET II 60/6 SC1 PINK MCAN

MIO®; UNO INSET II 60/6 SC1 PINK MCAN
Model Number MMT-923A600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, the patient report that two of her infusion set's tubing detached where it connects while sleeping.The site location was her abdomen, and the pump was located on her belt while sleeping.Moreover, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.Further, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
 
Event or Problem Description
On (b)(6) 2022: follow up information was submitted to add date of this report and to update the awareness date.Moreover, the result of the (complaint investigation) of returned used devices (2 tubing's), showed that the tubing was detached from the tubing connector (both samples).Based on the result: type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number 1474315 event occurred in canada on (b)(6)2021, the patient report that two of her infusion set's tubing detached where it connects while sleeping.The site location was her abdomen, and the pump was located on her belt while sleeping.Moreover, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.Further, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
MIO®
Common Device Name
UNO INSET II 60/6 SC1 PINK MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key12286416
Report Number3003442380-2021-00352
Device Sequence Number14620656
Product Code FPA
UDI-Device Identifier05705244020245
UDI-Public05705244020245
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/01/2023
Device Model NumberMMT-923A600
Device Lot Number5309815
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown